# SDR ASOA20161108097A

- Difficulty date: November 8, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 14,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313755
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 349 CORRODED  BETWEEN STRINGERS 26L & 26R.    REMOVED AND REPLACED THE FRAME IAW SRM 51-42-06-001-A01, 51-42-21-001-001-A01 AND DRAWINGS SH670-32114, SH670-32064 AND SH670-32332.
